Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 127, NWS Morristown, TN

July 8, 20164 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 8, 2016, 10:47 PM CDT for 4 counties in Tennessee. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 10:47 PM CDT (03:47 UTC)
Expired
Jul 8, 2016, 11:15 PM CDT
In force
28 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bledsoe County, TN, Hamilton County, TN, Marion County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 63 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 11:10 PM CDTTSTM WND DMGWhitwell, TNSEVERAL TREES DOWN IN WHITWELL AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2167 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

069 
WUUS54 KMRX 090347
SVRMRX
TNC007-065-115-153-090415-
/O.NEW.KMRX.SV.W.0127.160709T0347Z-160709T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1147 PM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEQUATCHIE COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN BLEDSOE COUNTY IN EASTERN TENNESSEE...
  WESTERN HAMILTON COUNTY IN EASTERN TENNESSEE...
  MARION COUNTY IN EASTERN TENNESSEE...

* UNTIL 1215 AM EDT/1115 PM CDT/

* AT 1147 PM EDT/1047 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF DUNLAP TO NEAR
  GRUETLI-LAAGER TO NEAR MONTEAGLE...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHATTANOOGA...DUNLAP...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...
  WALDEN...WHITWELL...KIMBALL...MONTEAGLE...FAIRMOUNT...RED BANK...
  POWELLS CROSSROADS...MARTIN SPRINGS...FOSTER FALLS S.P....
  SEQUATCHIE CAVE...HALETOWN (GUILD)...CAGLE...
  NORTH CHICKAMAUGA CREEK GORGE...GRIFFITH CREEK AND FALLING WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3524 8582 3522 8577 3522 8574 3524 8569
      3529 8571 3532 8557 3536 8551 3541 8549
      3541 8551 3542 8551 3543 8554 3549 8554
      3553 8560 3554 8556 3555 8546 3542 8514
      3499 8529 3499 8562 3522 8587
TIME...MOT...LOC 0347Z 301DEG 33KT 3550 8560 3534 8566 3527 8586 

HAIL...<.75IN
WIND...60MPH
 
$$

AMP.23
1 follow-up statement
847 
WWUS54 KMRX 090358
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1158 PM EDT FRI JUL 8 2016

TNC007-065-115-153-090415-
/O.CON.KMRX.SV.W.0127.000000T0000Z-160709T0415Z/
SEQUATCHIE TN-BLEDSOE TN-HAMILTON TN-MARION TN-
1158 PM EDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM
EDT/1115 PM CDT/ FOR SEQUATCHIE...SOUTHWESTERN BLEDSOE...WESTERN
HAMILTON AND MARION COUNTIES...

AT 1158 PM EDT/1058 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM NEAR DUNLAP TO NEAR WHITWELL TO NEAR TRACY
CITY...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...DUNLAP...JASPER...SODDY-DAISY...SIGNAL MOUNTAIN...
WALDEN...WHITWELL...KIMBALL...MONTEAGLE...FAIRMOUNT...RED BANK...
POWELLS CROSSROADS...MARTIN SPRINGS...FOSTER FALLS S.P....
SEQUATCHIE CAVE...HALETOWN (GUILD)...CAGLE...
NORTH CHICKAMAUGA CREEK GORGE...GRIFFITH CREEK AND FALLING WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3524 8582 3522 8577 3522 8574 3524 8569
      3529 8571 3532 8557 3536 8551 3541 8549
      3541 8551 3542 8551 3543 8554 3549 8554
      3553 8560 3554 8556 3555 8546 3542 8514
      3499 8529 3499 8562 3522 8587
TIME...MOT...LOC 0358Z 303DEG 40KT 3542 8546 3526 8552 3519 8572 

HAIL...<.75IN
WIND...60MPH
 
$$

AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 8:00 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 8, 8:00 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
900 PM EDT FRI JUL 8 2016

.Discussion...Evening convection slowly weakening and decreasing. We
will continue to see a few lingering showers and thunderstorms
throughout the night but do not anticipate any additional severe
storms. Overall...should see improving conditions through the rest
of the night.  Will...therefore...allow the remaining Severe
Thunderstorm Watch to expire.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

mjb
Hazardous weather outlook, Jul 8, 1:22 PM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
222 PM EDT FRI JUL 8 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-091830-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
222 PM EDT FRI JUL 8 2016 /122 PM CDT FRI JUL 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE FROM MID-AFTERNOON
THROUGH EARLY EVENING...
...TORRENTIAL RAINS WITH LOCALIZED FLASH FLOODING IS ALSO POSSIBLE
THIS AFTERNOON AND EVENING...

ANOTHER BROKEN LINE OF THUNDERSTORMS WILL DEVELOP ACROSS MIDDLE
TENNESSEE AND SOUTHEAST KENTUCKY THIS AFTERNOON...THEN MOVE EAST
INTO EAST TENNESSEE AND SOUTHWEST VIRGINIA. THE AIR-MASS ACROSS THE
TENNESSEE VALLEY AND SOUTHERN APPALACHIANS WILL BECOME QUITE MOIST
AND UNSTABLE THIS AFTERNOON AHEAD OF THIS LINE. SOME OF THESE
STORMS WILL BECOME STRONG TO SEVERE WITH THE MAIN CONCERN BEING
DAMAGING WINDS...HAIL UP TO QUARTER SIZE...TORRENTIAL RAINS AND
LOCALIZED FLASH FLOODING.

THE GREATEST COVERAGE AND INTENSITY OF THESE STORMS WILL BE THROUGH
8 PM EDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY THROUGH
MONDAY...MAINLY ACROSS EAST TENNESSEE AND SOUTHWEST NORTH
CAROLINA. SOME STRONG STORMS ARE POSSIBLE PRODUCING GUSTY
WINDS...FREQUENT LIGHTNING...AND HEAVY RAINS...MAINLY DURING THE
AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 8, 6:29 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
729 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     2 S PETROS              36.06N 84.45W
07/08/2016                   MORGAN             TN   911 CALL CENTER

            TREES DOWN ALONG HWY 62 IN THE JOYNER COMMUNITY.

&&

13
Local storm report, Jul 8, 6:34 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
734 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     ELIZABETHTON            36.34N 82.23W
07/08/2016  M62 MPH          CARTER             TN   TRAINED SPOTTER

            RECORDED ON A DAVIS WIND SENSOR. MULTIPLE TREES DOWN IN
            THE AREA WITH POWER OUTAGES.

&&

13
Local storm report, Jul 8, 8:26 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
926 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     TURTLETOWN              35.13N 84.36W
07/08/2016                   POLK               TN   911 CALL CENTER

            SEVERAL TREES DOWN NEAR TURTLETOWN

0830 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
07/08/2016                   CHEROKEE           NC   911 CALL CENTER

            SEVERAL TREES DOWN SOUTH PART OF COUNTY AND EAST OF
            MURPHY

&&

MBLACK
Special weather statement, Jul 8, 9:07 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1007 PM EDT FRI JUL 8 2016

NCZ060-061-TNZ102-090300-
CHEROKEE NC-CLAY NC-EAST POLK TN-
1007 PM EDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...WESTERN CLAY AND
SOUTHEASTERN POLK COUNTIES UNTIL 1100 PM EDT...

AT 1007 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF DUCKTOWN...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MURPHY...DUCKTOWN...HIAWASSE DAM...HOT HOUSE...MARBLE...TURTLETOWN...
BRASSTOWN AND COPPERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3499 8438 3515 8439 3519 8384 3517 8382
      3515 8383 3500 8387
TIME...MOT...LOC 0207Z 269DEG 27KT 3507 8426

AMP.23
Local storm report, Jul 8, 9:26 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1026 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     1 NE CLAIRFIELD         36.56N 83.94W
07/08/2016                   CLAIBORNE          TN   911 CALL CENTER

            SEVERAL TREES DOWN.

0510 PM     TSTM WND DMG     7 W SUNBRIGHT           36.24N 84.80W
07/08/2016                   MORGAN             TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ALONG GLADES ROAD.

0510 PM     TSTM WND DMG     HARROGATE-SHAWANEE      36.58N 83.64W
07/08/2016                   CLAIBORNE          TN   911 CALL CENTER

            TREES DOWNED.

0515 PM     TSTM WND DMG     TAZEWELL                36.46N 83.58W
07/08/2016                   CLAIBORNE          TN   911 CALL CENTER

            TREES DOWNED.

0525 PM     TSTM WND DMG     5 SSE EWING             36.57N 83.40W
07/08/2016                   HANCOCK            TN   911 CALL CENTER

            A FEW TREES DOWN FROMSTRAIGHT-LINE SEVERE THUNDERSTORM
            WINDS

0545 PM     TSTM WND DMG     2 S PETROS              36.06N 84.45W
07/08/2016                   MORGAN             TN   911 CALL CENTER

            TREES DOWN ALONG HWY 62 IN THE JOYNER COMMUNITY.

0548 PM     TSTM WND DMG     ROGERSVILLE             36.41N 83.01W
07/08/2016                   HAWKINS            TN   PUBLIC

            NUMEROUS TREES DOWN.

0552 PM     TSTM WND DMG     SURGOINSVILLE           36.47N 82.86W
07/08/2016                   HAWKINS            TN   PUBLIC

            NUMEROUS TREES DOWN.

0558 PM     HAIL             6 E BEAN STATION        36.34N 83.18W
07/08/2016  E1.00 INCH       HAWKINS            TN   PUBLIC

            AT THE DAVY CROCKETT CAMPGROUND.

0600 PM     TSTM WND DMG     1 E OAK RIDGE           35.96N 84.28W
07/08/2016                   ANDERSON           TN   911 CALL CENTER

            ONE TREE DOWN IN EAST OAK RIDGE.

0603 PM     HAIL             PIGEON FORGE            35.79N 83.56W
07/08/2016  E1.00 INCH       SEVIER             TN   TRAINED SPOTTER

0607 PM     TSTM WND DMG     1 W POWELL              36.03N 84.05W
07/08/2016                   KNOX               TN   TRAINED SPOTTER

            LARGE TREE DOWN BLOCKING EMORY ROAD...AND IT ALSO TOOK
            OUT POWER LINES.

0610 PM     TSTM WND DMG     GRAY                    36.41N 82.48W
07/08/2016                   WASHINGTON         TN   PUBLIC

            TREES DOWN ALONG CRYSTAL SPRINGS ROAD.

0615 PM     TSTM WND DMG     CHURCH HILL             36.53N 82.71W
07/08/2016                   HAWKINS            TN   PUBLIC

            SEVERAL TREES DOWN.

0620 PM     TSTM WND DMG     JOHNSON CITY            36.33N 82.37W
07/08/2016                   WASHINGTON         TN   BROADCAST MEDIA

            ROOF PARTIALLY REMOVED AT CAMELOT CIRCLE.

0620 PM     TSTM WND DMG     KINGSTON                35.87N 84.51W
07/08/2016                   ROANE              TN   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS THE COUNTY.

0620 PM     TSTM WND DMG     FARRAGUT                35.87N 84.18W
07/08/2016                   KNOX               TN   911 CALL CENTER

            ONE TREE DOWN.

0630 PM     TSTM WND GST     ELIZABETHTON            36.34N 82.23W
07/08/2016  M62.00 MPH       CARTER             TN   TRAINED SPOTTER

            RECORDED ON A DAVIS WIND SENSOR. MULTIPLE TREES DOWN IN
            THE AREA WITH POWER OUTAGES.

0640 PM     TSTM WND DMG     3 W WALLAND             35.73N 83.87W
07/08/2016                   BLOUNT             TN   911 CALL CENTER

            NUMEROUS TREES DOWNED BY THUNDERSTORM OUTFLOW WINDS.

0650 PM     HAIL             LOUDON                  35.74N 84.36W
07/08/2016  E1.00 INCH       LOUDON             TN   PUBLIC

0820 PM     TSTM WND DMG     TURTLETOWN              35.13N 84.36W
07/08/2016                   POLK               TN   911 CALL CENTER

            SEVERAL TREES DOWN NEAR TURTLETOWN

0830 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
07/08/2016                   CHEROKEE           NC   911 CALL CENTER

            SEVERAL TREES DOWN SOUTH PART OF COUNTY AND EAST OF
            MURPHY

&&

GMATHEWS
Special weather statement, Jul 8, 10:25 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1025 PM CDT FRI JUL 8 2016

TNZ098-090415-
MARION TN-
1025 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 1115 PM
CDT...

AT 1025 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KIMBALL...OR NEAR JASPER...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JASPER...SOUTH PITTSBURG...WHITWELL...KIMBALL...MONTEAGLE...POWELLS
CROSSROADS...ORME...MARTIN SPRINGS...FOSTER FALLS S.P....NEW HOPE...
SEQUATCHIE CAVE...HALETOWN (GUILD)...HICKS GAP S.P....FIERY GIZZARD
S.P....GRIFFITH CREEK...CHIMNEYS S.P. AND LONE OAK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3516 8587 3522 8585 3523 8580 3522 8574
      3524 8569 3526 8570 3530 8554 3527 8549
      3526 8544 3522 8540 3518 8539 3511 8539
      3509 8536 3505 8538 3504 8541 3500 8543
      3498 8548 3499 8586
TIME...MOT...LOC 0325Z 270DEG 23KT 3514 8570

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:07 PM CDTSevere Thunderstorm WarningMRXMonroe, Polk38 min
Jul 8, 7:55 PM CDTSevere Thunderstorm WarningMRXBledsoe, Sequatchie35 min
Jul 8, 10:25 PM CDTSpecial Weather StatementMRXMarion50 min
Jul 8, 11:03 PM CDTSevere Thunderstorm WarningMRXAnderson, Morgan, Roane, Scott42 min
Jul 8, 11:10 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie50 min
Jul 8, 11:17 PM CDTSpecial Weather StatementMRXBledsoe, Bradley, Meigs, Rhea43 min
Jul 8, 11:47 PM CDTSevere Thunderstorm WarningMRXBradley, Polk43 min
Jul 8, 11:52 PM CDTSpecial Weather StatementMRXLoudon38 min
Jul 9, 12:18 AM CDTSpecial Weather StatementMRXMonroe42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.